MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ADMINISTRATION SET FOR AMBULATORY INFUSION PUMP; IV ADMISTRATION SET

ZYNO MEDICAL, LLC ADMINISTRATION SET FOR AMBULATORY INFUSION PUMP; IV ADMISTRATION SET
Lot Number IV1063
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected tubing has not been returned, they were requested to be return for further investigation.The complaint will be reopened and updated in the event the affected bags involved or additional information becomes available and a follow up mdr will be submitted.
 
Event or Problem Description
On 06/18/2024, zyno received a report from the customer that they were experiencing multiple failures with the tubing when running propofol through the pump.No patient injury/harm reported.
 
Additional Manufacturer Narrative
This follow-up 1 report includes corrections to b.4, g.3, g.6, h.2, h.6, h.10, and h.11 because it was discovered that this medwatch report was inadvertently submitted under the incorrect manufacturer (mfr) report #.Refer to h.10 for the correct mfr.Report #.Note: the correct medwatch, listed in h.10, was submitted to fda on the day the inadvertent report was discovered (18-jul-2024).

Brand Name
ADMINISTRATION SET FOR AMBULATORY INFUSION PUMP
Common Device Name
IV ADMISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502008
MDR Report Key19726449
Report Number3006575795-2024-00494
Device Sequence Number18215435
Product Code FPA
UDI-Device Identifier00814371020570
UDI-Public00814371020570
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberIV1063
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date07/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown